# SDR SWAA2021110121568

- Difficulty date: September 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXTERNAL POWER COMPARTMENT CUTOUT FWD DOUBLER CRACKED.  FABRICATED A DOUBLER IAW DRAWING 141A3722. TREATED AND PRIMED DOUBLER IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804.  INSTALLED DOUBLER AND  STIFFENERS IAW SRM 51-40-02.
